Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pricking pain in shoulder radiating to arms and thigh muscles, temporary relief with diclofenac. Treatment options?

Dear sir, I am Yohannes Esayas from Ethiopia. I work in clinic as health officer. recently i have patient who have pricking type of pain on his right shoulder which radiates to upper right arm and thigh muscles. he has been treated with diclofenac injection and vitamin B complex tab for 7 days. During the time of treatment, he was well. However, soon after the end of treatment he began to experience the same syptoms. therefore, is there any option of treatment you can recommend to treat? please let me here from you soon. yours Yohannes Esayas Clinic head
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Yohannes,

Thanks for your query.

From the sketchy details provided, your patient has either Cervical spondylosis or Vitamin B12/Thiamine deficiency.

If your patient has been consuming alcohol since long, high doses of B12 + Thiamine for 2-3 months will improve his problem.

Get an X-ray of Cervical spine done to exclude/confirm cervical spondylosis.

Hope I have answered your query.

Dr. Rakesh Karanwal
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor